# SDR SWIA202408190001

- Difficulty date: August 1, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 45,946 hours, 30,779 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING T/E FITTING INBD GROUND SPOILER STA 0.00, RHS.   REMOVED AND REPLACED RH WING TRAILING EDGE FITTING AT SPS0.00 IN REF TO CRJ 700 SRM 51-42-21.
